# SDR GUUA12060602

- Difficulty date: December 6, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N282AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120226
- Aircraft time: 33,354 hours, 32,951 cycles
- Engine: Pwa PW118
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Low
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT: 5200 FLL/FLL UPON LANDING NO REVERSE NO TILLER NO BRAKES. USED EMERGENCY BRAKES.  SERVICED STRUTS. TEST FLIGHT SATISFACTORY.
